# SDR UIEA2022042800403

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Shear Tie
- Part number: 69BI4267LA9
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK- FOUND SHEAR TIE CRACK AT STA 1000 RBL 57.5 WL 195( 1) REPLACE WITH NEW PART IAW EO 4453C024 PART 9 REV 1 AND EI NO T2022A53M-1112 REV 3 2) THE EI ATTACH TO T/C 6924033 (686) 3) JOB COMPLETED )
